Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

effexor withdrawal

Posted by cbachman on February 26, 1999, at 21:25:40

I seem to be experiencing some strange symptoms whenever I miss a dose of effexor. I wake up with nightmares and hallucinations and severe pain in my head behind my eyes. As soon as I take the missed 75mg dose the symptoms subside after about 30min to an hour. I also tried decreasing the amt by 1/4 and had the same severe head/eye pain and sweating. This has happened too many times to be caused by something else ...I finally figured out that as soon I a replaced the missed dose I was okay.

What have you heard regarding the withdrawal of this medication?

I appreciate your response, in advance.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cbachman thread:3267